# SDR USAA2012090400025

- Difficulty date: July 31, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 32,799 hours, 21,224 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Part number: D5227902620200
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACK ON AFT SEGMENT ANGLE OF EMERGENCY EXIT DOOR 834 BETWEEN FR40 TO FR41 & BETWEEN BEAM 2 & BEAM 3.  REPLACED AFT SEGMENT ANGLE OF EMERGENCY EXIT DOOR 834 IAW EO 5210Y228.
